Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 268427, 11 pages
http://dx.doi.org/10.1155/2014/268427
Research Article

Existence of an Equilibrium for Lower Semicontinuous Information Acquisition Functions

1ENS de Lyon, 15 Parvis René Descartes, BP 7000, 69342 Lyon Cedex 07, France
2ENSAE, 3 Avenue Pierre Larousse, 92245 Malakoff Cedex, France
3CEREMADE, Université Paris Dauphine, Place du Marechal de Lattre de Tassigny, 75016 Paris, France

Received 24 July 2013; Accepted 13 March 2014; Published 22 April 2014

Academic Editor: Takashi Matsuhisa

Copyright © 2014 Agnès Bialecki et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Agnès Bialecki, Eléonore Haguet, and Gabriel Turinici, “Existence of an Equilibrium for Lower Semicontinuous Information Acquisition Functions,” Journal of Applied Mathematics, vol. 2014, Article ID 268427, 11 pages, 2014. https://doi.org/10.1155/2014/268427.